Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 77, NWS Springfield, MO

July 8, 2010Phelps County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 8, 2010, 9:32 PM CDT for Phelps County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2010, 9:32 PM CDT (02:32 UTC)
Expired
Jul 9, 2010, 3:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Phelps County, MO

The radar

The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WGUS53 KSGF 090232
FFWSGF
MOC161-090800-
/O.NEW.KSGF.FF.W.0077.100709T0232Z-100709T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT THU JUL 8 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 300 AM CDT.

* AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. THESE STORMS ARE CAPABLE OF PRODUCING RAINFALL RATES  
  IN EXCESS OF AN INCH PER HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSING...

ROUTE Y NORTHWEST OF ROLLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3779 9154 3779 9181 3774 9181 3775 9203
      3797 9203 3806 9181 3805 9164 3809 9164
      3812 9153

$$

HATCH
2 follow-up statements
460 
WGUS73 KSGF 090543
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT FRI JUL 9 2010

MOC161-090800-
/O.CON.KSGF.FF.W.0077.000000T0000Z-100709T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-
1243 AM CDT FRI JUL 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
PHELPS COUNTY...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAINFALL HAD DIMINISHED ACROSS THE WARNED AREA. RADAR ESTIMATED 
RAINFALL AMOUNTS OF ONE TO OVER THREE INCHES OVER THE WARNED AREA 
SINCE THURSDAY EVENING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH FLOODING 
OF CREEKS...STREAMS AND LOW WATER CROSSINGS.

LAT...LON 3779 9154 3779 9181 3774 9181 3775 9203
      3797 9203 3806 9181 3805 9164 3809 9164
      3812 9153

$$

FOSTER
562 
WGUS73 KSGF 090751 RRA
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CDT FRI JUL 9 2010

MOC161-090802-
/O.EXP.KSGF.FF.W.0077.000000T0000Z-100709T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-
251 AM CDT FRI JUL 9 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM CDT FOR PHELPS
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
FLOOD THREAT. ADDITIONAL RAINFALL IS POSSIBLE ACROSS THE WARNED AREA 
FOR THE REMAINDER OF THE OVERNIGHT HOURS. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3779 9154 3779 9181 3774 9181 3775 9203
      3797 9203 3806 9181 3805 9164 3809 9164
      3812 9153

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 9:32 PM CDT, 0 minutes earlier.

Area forecast discussion, Jul 8, 9:32 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT THU JUL 8 2010

.UPDATE...
/ISSUED 925 PM CDT THU JUL 8 2010/

CONVECTION HAD BECOME FOCUSED ALONG AND JUST NORTH OF THE WEAK
FRONT THAT STRETCHED FROM NEAR JOPLIN TO ROLLA. THE ACTIVITY WAS
ENHANCED BY SYNOPTIC SCALE LIFT WITHIN THE ENTRANCE REGION OF THE
250 MB JET. TRAINING CELLS WERE PRODUCING TORRENTIAL RAINFALL
RATES IN EXCESS OF TWO INCHES PER HOUR. WHILE FLASH FLOODING HAS
BEEN LOCALIZED IN NATURE IT HAS BEEN SIGNIFICANT. UNOFFICIAL
REPORTS IN EXCESS OF FIVE INCHES OF RAIN FELL IN SEYMOUR CAUSING
SIGNIFICANT FLASH FLOODING.

EXPECT SHOWERS AND POCKETS OF VERY HEAVY RAINFALL TO CONTINUE THE
REMAINDER OF THE EVENING INTO THE EARLY MORNING HOURS AS A MID
LEVEL SHEAR AXIS WITHIN THE DEEP SUBTROPICAL MOISTURE PLUME
REMAINS OVER THE AREA. THE FLASH FLOOD WATCH REMAINS IN EFFECT
OVERNIGHT.

NUMEROUS REPORTS OF FUNNEL CLOUDS WERE RECEIVED EARLIER THIS
EVENING ALONG A LINE RAPIDLY DEVELOPING SHOWERS FROM CHEROKEE
COUNTY KANSAS INTO BARTON COUNTY MISSOURI. THIS CONVECTION
DEVELOPED ALONG THE SAGGING FRONTAL BOUNDARY. THESE SHOWERS HAVE
SINCE DIMINISHED AND THE RISK FOR FUNNEL CLOUDS HAS ENDED.

FOSTER

&&

.SHORT TERM (TODAY THROUGH SATURDAY)...

HEAVY RAINFALL WITH THE CONTINUED POSSIBILITY OF FLASH FLOODING
REMAINS THE PRIMARY CONCERN FOR THE NEAR TERM FORECAST...WITH
IMPROVING CONDITIONS FOR THE WEEKEND.

THE STALLED FRONTAL BOUNDARY CURRENTLY DRAPED ACROSS THE NORTHERN
PORTIONS OF THE CWA WILL CONTINUE TO BE THE FOCUS FOR SHOWERS AND A
FEW THUNDERSTORMS THROUGH THIS EVENING INTO FRIDAY MORNING.  A
STEADY STREAM OF TROPICAL AIR WILL CONTINUE TO FLOW INTO THE AREA
AHEAD OF THIS BOUNDARY.  PRECIPITABLE WATER VALUES IN EXCESS OF TWO
INCHES...HIGH FREEZING LEVELS...AND NEAR MOIST ADIABATIC LAPSE RATES
CONTINUE TO MARK AN ATMOSPHERE PRIMED FOR EFFICIENT RAINFALL
RATES. HIGH SURFACE DEWPOINTS IN THE MID 70S AND CLOUD COVER
OVERNIGHT WILL ALLOW LITTLE COOLING TONIGHT. LOWS IN THE LOWER TO
MID 70S ARE EXPECTED. AFTERNOON HIGHS TOMORROW WILL STRUGGLE TO
REACH THE MID 80S WITH EXTENSIVE CLOUD COVER AND PRECIPITATION.

TURNING TO THE WEST...A BROAD AREA OF RIDGING CONTINUES TO INTENSIFY
OVER THE FOUR CORNERS REGION WITH A SHORTWAVE TROUGH MOVING EAST OUT
OF COLORADO INTO KANSAS AND NEBRASKA.  A SECOND SHORTWAVE TROUGH CAN
BE OBSERVED ON WATER VAPOR IMAGERY MOVING OUT OF SOUTHERN CANADA
INTO THE DAKOTAS.  THESE TWO TROUGHS WILL WORK TO PROGRESS THE STALLED
FRONTAL BOUNDARY TO THE SOUTH AND EAST ON FRIDAY.  POPS HAVE BEEN
SIGNIFICANTLY REDUCED BEYOND FRIDAY AFTERNOON AS PRECIPITATION WILL MOVE
SOUTH WITH THE FRONTAL BOUNDARY.  THE RIDGE TO THE WEST WILL AMPLIFY
AND SUPPORT AN AREA OF HIGH PRESSURE AT THE SURFACE IN THE WAKE OF
THE PASSING SHORTWAVE TROUGHS.

NORTHERLY FLOW ON THE EASTERN PERIPHERY OF THE HIGH WILL BRING AN END
TO PRECIPITATION AND MOVE A DRYER AIRMASS INTO THE REGION FOR THE
WEEKEND.  SKIES WILL BE MOSTLY CLEAR WITH AFTERNOON HIGHS WARMING
INTO THE MID 80S ON SATURDAY.

KARDELL

&&

.LONG TERM (SUNDAY THROUGH THURSDAY)...

UPPER LEVEL FLOW WILL BE OUT OF THE WEST TO NORTHWEST WHICH WILL
ALLOW ANOTHER SURFACE BOUNDARY TO MOVE THROUGH THE AREA LATE SUNDAY
INTO MONDAY.  HAVE BUMPED UP POPS FOR SUNDAY NIGHT INTO MONDAY AS
THIS BOUNDARY MOVES THROUGH.   MAY HAVE SOME LINGERING CONVECTION
ACROSS SOUTHERN MISSOURI INTO TUESDAY/TUESDAY EVENING TIME FRAME AND
WILL KEEP LOW POPS GOING THERE.  TEMPS LOOK CLOSE TO NORMAL VALUES
ALTHOUGH HAVE TRIMMED BACK A BIT ON MONDAYS HIGHS WITH THE CLOUD
COVER/RAIN CHANCES INCREASING.

LINDENBERG

&&

.AVIATION...
/ISSUED 615 PM CDT THU JUL 8 2010/

THE VERY MOIST AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
TONIGHT AS A WEAK FRONT SETTLES SOUTH ACROSS THE OZARKS. SHOWERS
WILL REMAIN WIDESPREAD ESPECIALLY THIS EVENING. INTERMITTENT MVFR
TO LOCALLY IFR CONDITIONS WILL ACCOMPANYING THE SHOWER ACTIVITY.
MORE WIDESPREAD MVFR CEILINGS AND AREAS OF LIGHT FOG MAY DEVELOP
OVERNIGHT INTO FRIDAY MORNING. A GRADUAL IMPROVEMENT IN FLIGHT
CONDITIONS IS EXPECTED FRIDAY AFTERNOON.

FOSTER

&&

.HYDROLOGY...
/ISSUED 925 PM CDT THU JUL 8 2010/

A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT AND EARLY FRIDAY
MORNING ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. ADDITIONAL
RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN INCH WILL
BE COMMON TONIGHT WITH LOCALIZED AMOUNTS IN EXCESS OF TWO INCHES
POSSIBLE. STORM TOTAL RAINFALL AMOUNTS BY FRIDAY MORNING WILL BE
QUITE VARIABLE BUT GENERALLY RANGE FROM ONE HALF TO ONE AND A
HALF INCHES WITH LOCALLY HIGHER AMOUNTS UP TO NEAR 4 INCHES. FLASH
FLOODING WILL BE LOCALIZED IN NATURE WHERE TORRENTIAL RAINFALL
RATES OCCUR. LOCATIONS WHERE TRAINING CELLS WILL SIGNIFICANTLY
INCREASE THE POTENTIAL FOR FLOODING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jul 8, 6:40 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT THU JUL 8 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
640 PM CDT THU JUL 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE
  OUTLOOK AREA TONIGHT AS A FRONT MOVES SLOWLY SOUTHEAST ACROSS
  THE OZARKS. A VERY MOIST AIR MASS ALONG WITH THE SLOW MOVEMENT
  OF THE FRONT WILL LEAD TO AN ELEVATED RISK OF FLASH FLOODING.

  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE MISSOURI OZARKS
  AND EXTREME SOUTHEAST KANSAS INTO FRIDAY MORNING.

  SEVERE STORMS ARE NOT EXPECTED DUE TO WEAK INSTABILITY AND WIND
  SHEAR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING...
  BEFORE ENDING FROM THE NORTH DURING THE DAY FRIDAY. AN ELEVATED
  RISK FOR FLASH FLOODING WILL CONTINUE INTO FRIDAY MORNING ACROSS
  THE OUTLOOK AREA. FLOODING MAY ALSO DEVELOP ON MAIN STEM RIVERS
  OVER THE NEXT COUPLE OF DAYS.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE EARLY NEXT WEEK AS
  MULTIPLE UPPER LEVEL DISTURBANCES TRACK ACROSS THE REGION.

  AFTERNOON HEAT INDICES IN THE MIDDLE AND UPPER 90S WILL ALSO BE
  POSSIBLE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 8, 7:10 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT THU JUL 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     FLASH FLOOD      2 WNW SEYMOUR           37.15N 92.80W
07/08/2010                   WEBSTER            MO   FIRE DEPT/RESCUE

            FINLEY FALLS ROAD WEST OF SEYMOUR REPORTED IMPASSABLE DUE
            TO WATER FLOWING OVER THE ROADWAY. OTHER ROADS IN SEYMOUR
            HAVE MINOR FLOODING AT THIS TIME.

&&

CCROWE
Special weather statement, Jul 8, 8:43 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT THU JUL 8 2010

KSZ097-101-MOZ077-088-090230-
CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO-
843 PM CDT THU JUL 8 2010

...FUNNEL CLOUDS POSSIBLE ACROSS CHEROKEE...CRAWFORD...BARTON AND
NORTHWEST JASPER COUNTIES...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF SHOWERS ALONG A LINE EXTENDING FROM LAMAR HEIGHTS TO
TO FAULKNER...MOVING SOUTHEAST AT 5 MPH.

NUMEROUS FUNNEL CLOUDS HAVE BEEN REPORTED ALONG THIS LINE OF
SHOWERS. ADDITIONAL FUNNEL CLOUDS WILL BE POSSIBLE.
HOWEVER...ATMOSPHERIC CONDITIONS OR STORM STRUCTURE ARE NOT
CONDUCIVE TO TORNADO DEVELOPMENT.

THE POTENTIAL FOR FUNNEL CLOUDS SHOULD END BY 930 PM.

FOSTER
Local storm report, Jul 8, 8:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT THU JUL 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FUNNEL CLOUD     6 NE CARONA             37.34N 94.80W
07/08/2010                   CRAWFORD           KS   LAW ENFORCEMENT

            SHERRIFF DEPUTY REPORTED NUMEROUS FUNNEL CLOUDS ALONG HWY
            400 AND NE 20.

0725 PM     FLASH FLOOD      SEYMOUR                 37.15N 92.77W
07/08/2010                   WEBSTER            MO   EMERGENCY MNGR

            MANY STREETS FLOODED IN SEYMOUR WITH UP TO ONE FOOT IN
            DEPTH OF FLOWING WATER.

0736 PM     FUNNEL CLOUD     2 SW MCCUNE             37.33N 95.05W
07/08/2010                   CHEROKEE           KS   LAW ENFORCEMENT

            PUBLIC REPORTED A FUNNEL CLOUD SW OF MCCUNE MOVING TO THE
            NE.

0808 PM     FUNNEL CLOUD     4 SW CARONA             37.24N 94.91W
07/08/2010                   CHEROKEE           KS   LAW ENFORCEMENT

            MULTIPLE REPORTS OF A FUNNEL CLOUD NEAR THE INTERSECTION
            OF NW 40 AND BELLEVIEW.

0815 PM     FLASH FLOOD      SEYMOUR                 37.15N 92.77W
07/08/2010                   WEBSTER            MO   EMERGENCY MNGR

            FLOOD WATERS THREATENING THE SEYMOUR SENIOR CITIZEN
            CENTER. EVACUATION IN PROGRESS.

0819 PM     FUNNEL CLOUD     5 NNE KENOMA            37.50N 94.15W
07/08/2010                   BARTON             MO   EMERGENCY MNGR

            REPORTS FROM THE PUBLIC AND LAW ENFORCEMENT OF A FUNNEL
            CLOUD NEAR THE INTERSECTION OF HWY 160 AND HH.

0825 PM     FLASH FLOOD      1 SSE SLEEPER           37.74N 92.59W
07/08/2010                   LACLEDE            MO   EMERGENCY MNGR

            THE INTERSTATE 44 EAST BOUND EXIT RAMP AT MILE MARKER 135
            IS IMPASSABLE DUE TO FLOODING. MOVING WATER OF AT LEAST
            ONE FOOT IN DEPTH AND RISING IS COVERING THE ROADWAY.
            THIS IS THE EXIT RAMP FOR THE TOWN OF SLEEPER.

0830 PM     FLASH FLOOD      4 SSW HERMITAGE         37.89N 93.35W
07/08/2010                   HICKORY            MO   CO-OP OBSERVER

            OBSERVER REPORTED A TOTAL OF 1.71 INCHES OF RAIN FALLEN
            IN 1 HOUR. THEIR DRIVEWAY IS IMPASSABLE DUE TO FLOODING.

0835 PM     FLASH FLOOD      SEYMOUR                 37.15N 92.77W
07/08/2010                   WEBSTER            MO   EMERGENCY MNGR

            WATER RESCUE IN PROGRESS NEAR INTERSECTION OF FINDLEY
            FALLS AND BURNETT ROADS. WATER FLOWING NEAR WAIST DEEP IN
            DEPTH

&&

CCROWE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:51 PM CDTTornado WarningSGFBarton, Jasper39 min
Jul 8, 8:24 PM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr
Jul 8, 8:34 PM CDTFlash Flood WarningSGFLaclede, Pulaski6 hr
Jul 8, 10:00 PM CDTFlash Flood WarningSGFCedar4 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.